Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 4(328), Pages 157–158 (Mi umn184)  

This article is cited in 9 scientific papers (total in 9 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On an example of an integrable geodesic flow with positive topological entropy

A. V. Bolsinova, I. A. Taimanovb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm184

Full text: PDF file (223 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:4, 833–834

Bibliographic databases:

MSC: Primary 54C70; Secondary 58F17
Accepted: 21.07.1999

Citation: A. V. Bolsinov, I. A. Taimanov, “On an example of an integrable geodesic flow with positive topological entropy”, Uspekhi Mat. Nauk, 54:4(328) (1999), 157–158; Russian Math. Surveys, 54:4 (1999), 833–834

Citation in format AMSBIB
\Bibitem{BolTai99}
\by A.~V.~Bolsinov, I.~A.~Taimanov
\paper On an example of an integrable geodesic flow with positive topological entropy
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 4(328)
\pages 157--158
\mathnet{http://mi.mathnet.ru/umn184}
\crossref{https://doi.org/10.4213/rm184}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1741286}
\zmath{https://zbmath.org/?q=an:1058.37520}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54..833B}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 4
\pages 833--834
\crossref{https://doi.org/10.1070/rm1999v054n04ABEH000184}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000085500400009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033269122}


Linking options:
  • http://mi.mathnet.ru/eng/umn184
  • https://doi.org/10.4213/rm184
  • http://mi.mathnet.ru/eng/umn/v54/i4/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Butler, L, “Integrable geodesic flows on n-step nilmanifolds”, Journal of Geometry and Physics, 36:3–4 (2000), 315  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    2. Butler L.T., “Integrable Hamiltonian flows with positive Lebesgue-measure entropy”, Ergodic Theory Dynam. Systems, 23:6 (2003), 1671–1690  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. Butler L., “Integrable geodesic flows with wild first integrals: the case of two-step nilmanifolds”, Ergodic Theory Dynam. Systems, 23:3 (2003), 771–797  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    4. Matveev V.S., “Closed manifolds admitting metrics with the same geodesics”, Spt 2004: Symmetry and Perturbation Theory, 2005, 198–208  crossref  mathscinet  zmath  isi
    5. Long, YM, “Collection of problems proposed at International Conference on Variational Methods”, Frontiers of Mathematics in China, 3:2 (2008), 259  crossref  mathscinet  zmath  isi  scopus  scopus
    6. Butler L.T., Sorrentino A., “Weak Liouville-Arnol'D Theorems and their Implications”, Commun. Math. Phys., 315:1 (2012), 109–133  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    7. Rosemann S., Schoebel K., “Open Problems in the Theory of Finite-Dimensional Integrable Systems and Related Fields”, J. Geom. Phys., 87 (2015), 396–414  crossref  mathscinet  zmath  isi  scopus  scopus
    8. Kocsard A., Ovando G.P., Reggiani S., “On first integrals of the geodesic flow on Heisenberg nilmanifolds”, Differ. Geom. Appl., 49 (2016), 496–509  crossref  mathscinet  zmath  isi  elib  scopus
    9. Ovando G.P., “The Geodesic Flow on Nilmanifolds Associated to Graphs”, Rev. Union Mat. Argent., 61:2 (2020), 315–338  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:405
    Full text:215
    References:79
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021